# SDR A6WA20121101512

- Difficulty date: October 27, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 23,094 hours, 23,051 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Clamp
- Condition: Loose
- Location: Anti-Ice Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT 14TH STAGE DUCT RED WARNING DURING CLIMB AT 1000 FT.  COMPLIED WITH QRH REDUCED THROTTLE WARNING EXTINGUISHED.  SHOWED RED ON DUCT BETWEEN COWL ANTI-ICE VALVE AND WING ANTI-ICE VALVE.  LANDING WT 46,800 NOT OVERWEIGHT.  FOUND CLAMPS LOOSE ON RIGHT COWL ANTI-ICE VALVE TIGHTENED CLAMPS IAW 30-22-01 LEAK CHECK OPS CHECK GOOD.  RAN RIGHT ENGINE AT HIGH POWER WITH DIFFERENT CONFIGS AT ANTI-ICE VALVES, NO WARNING MESSAGE NOTED.
